Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
What drug
avatar
wiskers5 posted:
What drugs have been linked to getting gastrparesis?
Reply
 
avatar
calgal37 responded:
Narcotic pain meds and anticholinergics - things that generally slow digestion - are most often linked with delayed emptying.

Overall, the most common cause is thought to be diabetes. Some other causes are suggested to be surgery on the stomach or vagus nerve, viral infections, anorexia nervosa/bulimia, sometimes GERD, muscle disorders like amyloidosis and scleroderma, and central nervous system problems like Parkinson's.

Many people also have what is called idiopathic gastroparesis - the cause is unknown. .


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
37 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website